# SDR ASOA2012113002588

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 31,862 hours, 28,815 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED LT 14TH DUCT WARNING MESSAGE AT FL 280.  RAN QRH PROCEDURE AND MESSAGE DID NOT EXTINGUISH. EMERGENCY DECLARED, LANDED AND MESSAGE FINALLY WENT OUT PRIOR TO LANDING AT AROUND 10000 MFL.   R & R LT PYLON LOOP A59WK ASSY IAW AMM-36-21-04.  PERFORMED OPS CHECK OF LOOP IAW AMM-36-+21-00.  OPS CHECKED GOOD NO DEFECTS NOTED.
